# SDR UPS03840237

- Difficulty date: February 25, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DISARMED LIGHT INOP WITH SWITCH DISARMED.  REPAIRED BROKEN WIRE AT TERMINAL A2 ON SWITCH S1-327 REF WDM 33-50-01.  OPS CHECK GOOD.
